# SDR DL76K021114

- Difficulty date: September 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 13,606 hours, 6,407 cycles
- Engine: Ge CF680C2B6F
- Engine time: 13,606 hours, 6,407 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704738
- Condition: Shutdown
- Location: Nr 1
- Part time: 13,606 hours, 6,407 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O CREW NOTICED A LOUD THUD AND LT ENG SHUT ITSELF DOWN.  FLAMES WERE REPORTED COMING FROM ENG ON T/O BY GROUND PERSONNEL.  A/C RTN ATL.  REPLACED ENGINE.
